# SDR SIMA200402002

- Difficulty date: January 19, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150521
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT SUSTAINED HAIL DAMAGE THAT NECESSITATED THE REPLACEMENT OF THE HORIZONTAL STABILIZER UPPER SKIN.  REMOVED DAMAGED UPPER SKIN.  TRIMMED NEW SKIN AND INSTALLED.  SKIN REPLACEMENT DONE IAW SAAB REPAIR STATEMENT 340-SDS-006500 AND STANDAR SRM PRACTICES.  (M)
